# SDR DXTA2025092905114

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 9,492 hours, 7,472 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00644P2
- Part serial: C701517
- Condition: Faulty
- Location: Crossfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP, DURING CLIMB, CRUISE, AND DESCENT THERE WERE FUEL IMBALANCES. WE HAD TO CROSSFESD MULTIPLE TIMES TO EQUALIZE THE WEIGHT. DURING CLIMB AND CRUISE THE RIGHT SIDE WAS IMBALANCED AND DURING THE DESCENT THE LEFT BECAME IMBALANCED. CORRECTIVE ACTION: PERFORMED CMC DOWNLOAD AND EMAILED TO CONTACT CENTER. PER EMBRAER CONTACT CENTER, PERFORM TASK 28-21-00-810-811-A. FUEL CROSSFEED SOV ACTUATOR SOCKET J0777 PIN A TO ACTUATOR SOCKET J0777 SOCKET PIN C MEASURES OPEN. PER FIM TABLE 201, BLOCK 1 ACTUATOR IS FAULTY. REMOVED FUEL CROSSFEED SOV ACTUATOR. INSTALLED A NEW UNIT IAW AMM 28-21-10. PERFORMED FUEL CROSSFEED VALVE (SOV) -. OPS TESTED IAW AMM 28-21-10. OPS CHECK GOOD.
